# SDR 2006FA0000238

- Difficulty date: February 25, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N74212
- Make and model: Blanca 14132
- Aircraft serial: 1325
- Engine: Frnkln 6A4165*
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Faulty
- Location: Wings
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS LANDING GEAR RETRACTED AT TOUCH-DOWN.  AIRCRAFT WAS IN STORAGE FOR A NUMBER OF YEARS.  IT WAS PUT BACK IN SERVICE THE SUMMER OF 2005.  THE LANDING GEAR WAS OVERHAULED (MECHANICAL) IN JAN 2006.  THE GEAR WAS MODIFIED FROM HAND CRANK RETRACT TO ELE/HYD RETRACT, QUITE SOME TIME BACK.  FEEL THE ELECTRICAL PART OF THE DESIGN SHOULD BE LOOKED AT.  (NO SQUAT SWITCH, ETC) GOOD GROUND SYS IN WOOD AIRCRAFT.  (K)
